MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. CERVALIGN ANTERIOR CERVICAL PLATE SYSTEM

XTANT MEDICAL HOLDINGS, INC. CERVALIGN ANTERIOR CERVICAL PLATE SYSTEM
Model Number 66-DRIVER-SG
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A visual assessment of the returned driver showed an instrument with repeated use, as identified by surface scratches and worn laser markings.The distal tip of the driver was fractured as reported, and the retention collar was misshaped preventing appropriate system screw engagement and retention.A functionality assessment was not performed due to the damaged condition of the complaint instrument, which was removed from distributable inventory.A dhr review was performed for complaint instrument lot# and there were no manufacturing deficiencies identified.The instrument lot met all required specifications prior to being released to distributable inventory.This lot has been available for distribution since 11/22/2019.The root cause of this complaint cannot be reliably determined.It may be possible for the distal tip of the driver to be broken if excessive rotational force was applied, or if the driver was shifted out of alignment while engaged with a system screw.There have been four other complaints of similar nature for this system driver in the past 12 months.The manufacturer will continue to monitor for reports of broken system drivers and perform complaint investigations as appropriate.
 
Event or Problem Description
The manufacturer was made aware of a product complaint on 6/23/2025.It was reported that while final tightening a system screw, the distal tip of a system screwdriver was broken and requested to be replaced.There were no known patient complications or delay in treatment associated with this complaint, an alternate available instrument was used to successfully complete the procedure.A return authorization number was issued for the return of the complaint instrument, which was received at the manufacturer for assessment on 7/03/2025.

Brand Name
CERVALIGN ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
ANTERIOR CERVICAL PLATE SYSTEM
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
4069245878
MDR Report Key22511843
Report Number3005031160-2025-00024
Device Sequence Number8745637
Product Code HXX
UDI-Device Identifier00810076561899
UDI-Public00810076561899
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K211408
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66-DRIVER-SG
Device Lot Number354398
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age57 YR
Patient SexUnknown